Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

19 Publikationen

2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2934005 OA
E. Hausenblas, T.A. Randrianasolo, and M. Thalhammer, “Theoretical study and numerical simulation of pattern formation in the deterministic and stochastic Gray--Scott equations”, Journal of Computational and Applied Mathematics, vol. 364, 2019.
PUB | PDF | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934377
T. Spindeler and N. Strungaru, “A note on measures vanishing at infinity”, REVIEWS IN MATHEMATICAL PHYSICS, vol. 31, 2019, : 1950007.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2918644
F. Götze, et al., “On the local semicircular law for Wigner ensembles”, BERNOULLI, vol. 24, 2018, pp. 2358-2400.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920353
F. Götze, A.A. Naumov, and A.N. Tikhomirov, “LOCAL SEMICIRCLE LAW UNDER MOMENT CONDITIONS: THE STIELTJES TRANSFORM, RIGIDITY, AND DELOCALIZATION”, THEORY OF PROBABILITY AND ITS APPLICATIONS, vol. 62, 2018, pp. 58-83.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2907442
M. Kieburg and H. Kösters, “Exact relation between singular value and eigenvalue statistics”, RANDOM MATRICES-THEORY AND APPLICATIONS, vol. 5, 2016, : 1650015.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2917095
F. Götze, A. Naumov, and A. Tikhomirov, “On minimal singular values of random matrices with correlated entries”, RANDOM MATRICES-THEORY AND APPLICATIONS, vol. 4, 2015, : 30.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2917096
F. Götze, H. Kösters, and A. Tikhomirov, “Asymptotic spectra of matrix-valued functions of independent random matrices and free probability”, RANDOM MATRICES-THEORY AND APPLICATIONS, vol. 4, 2015, : 85.
PUB | DOI | WoS
 
2015 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 2901108
A. Irwansyah, et al., “FPGA-based circular hough transform with graph clustering for vision-based multi-robot tracking”, ReConFigurable Computing and FPGAs (ReConFig), 2015 International Conference on, IEEE, 2015, pp.1-8.
PUB | DOI
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2635882
G. Chistyakov and F. Götze, “Asymptotic expansions in the CLT in free probability”, Probability Theory And Related Fields, vol. 157, 2013, pp. 107-156.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2635500
B.A. Kniehl, et al., “Two-fold Mellin-Barnes transforms of Usyukina-Davydychev functions”, Nuclear Physics B, vol. 876, 2013, pp. 322-333.
PUB | DOI | WoS | arXiv | Inspire
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2094563
C. Stoll, et al., “Liposomes alter thermal phase behavior and composition of red blood cell membranes”, Biochimica et Biophysica Acta (BBA) - Biomembranes, vol. 1808, 2011, pp. 474-481.
PUB | DOI | WoS | PubMed | Europe PMC
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2406118
N. Välimäki, et al., “Engineering a compressed suffix tree implementation”, Journal of Experimental Algorithmics (JEA), vol. 14, 2009, pp. 4.2-2:4.23.
PUB | DOI
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1630749
B. Lessmann, et al., “A method for linking computed image features to histological semantics in neuropathology”, Journal of Biomedical Informatics, vol. 40, 2007, pp. 631-641.
PUB | DOI | WoS | PubMed | Europe PMC
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1598773
Y. Kondratiev and A.M. Chebotarev, “Bernstein theorems and transformations of correlation measures in statistical physics”, MATHEMATICAL NOTES, vol. 79, 2006, pp. 649-663.
PUB | DOI | WoS
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1605557
N. Fraysse, et al., “Sinorhizobium meliloti strain 1021 produces a low-molecular-mass capsular polysaccharide that is a homopolymer of 3-deoxy-D-manno-oct-2-ulosonic acid harboring a phospholipid anchor”, Glycobiology, vol. 15, 2005, pp. 101-108.
PUB | DOI | WoS | PubMed | Europe PMC
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1606613
M. Röckner and T.S. Zhang, “Sample path large deviations for diffusion processes on configuration spaces over a Riemannian manifold”, Publications of the Research Institute for Mathematical Sciences, vol. 40, 2004, pp. 385-427.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1605204
Y. Kondratiev, R. Minlos, and E. Zhizhina, “One-particle subspace of the Glauber dynamics generator for continuous particle systems”, REVIEWS IN MATHEMATICAL PHYSICS, vol. 16, 2004, pp. 1073-1114.
PUB | DOI | WoS
 
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1609980
M. Mormann and D. Kuck, “Hydride abstraction from 1,3,5-cycloheptatriene by gaseous carbenium ions, as studied by Fourier transform ion cyclotron resonance kinetics and deuterium labeling”, JOURNAL OF PHYSICAL ORGANIC CHEMISTRY, vol. 16, 2003, pp. 746-752.
PUB | DOI | WoS
 
1987 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1784264 OA
W.-J. Beyn and J. Lorenz, “Center manifolds of dynamical systems under discretization”, Numerical functional analysis and optimization, vol. 9, 1987, pp. 381-414.
PUB | PDF
 

Filter und Suchbegriffe

keyword="transform"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung